Evaluation of the Risk of Venous Thromboembolism after Quadrivalent Human Papillomavirus Vaccination among U.S. Females

Project Title Evaluation of the Risk of Venous Thromboembolism after Quadrivalent Human Papillomavirus Vaccination among U.S. Females
Date
Saturday, January 2, 2016
Location
Description

After the Food and Drug Administration (FDA) licensed quadrivalent human papillomavirus vaccine (HPV4) in 2006, reports suggesting a possible association with venous thromboembolism (VTE) emerged from the Vaccine Adverse Event Reporting System and the Vaccine Safety Datalink. Our objective was to determine whether HPV4 increased VTE risk.

Medical Product
quadrivalent human papillomavirus vaccination (HPV4)
Health Outcome
venous thromboembolism
Corresponding Author

W. K. Yih, Harvard Pilgrim Health Care Institute and Department of Population Medicine, Harvard Medical School, Boston, MA, USA. Email: katherine_yih@harvardpilgrim.org.
 

Authors

W. Katherine Yih, PhD, MPH, Sharon K. Greene, PhD, MPH, Lauren Zichittella, MS, Martin Kulldorff, PhD, Meghan A. Baker, MD, ScD, Jill L.O. de Jong, MD, PhD, Ruth Gil Prieto, PhD, MPH, MSc, Marie R. Griffin, MD, MPH, Robert Jin, MS, Nancy D. Lin, ScD, Cheryl McMahill-Walraven, PhD, MSW, Megan Reidy, MPH, Nandini Selvam, PhD, MPH, Mano Selvan, PhD, Michael D. Nguyen, MD

Related Assessments